On the maximum principle in the linear-elasticity theory
Acta Universitatis Carolinae. Mathematica et Physica, Tome 19 (1978) no. 2, pp. 65-68 Cet article a éte moissonné depuis la source Czech Digital Mathematics Library

Voir la notice de l'article

Classification : 35J99, 73C99, 74B99, 74Bxx
@article{AUCMP_1978_19_2_a10,
     author = {\v{S}t{\'\i}pl, M.},
     title = {On the maximum principle in the linear-elasticity theory},
     journal = {Acta Universitatis Carolinae. Mathematica et Physica},
     pages = {65--68},
     year = {1978},
     volume = {19},
     number = {2},
     mrnumber = {0509350},
     zbl = {0404.73004},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/AUCMP_1978_19_2_a10/}
}
TY  - JOUR
AU  - Štípl, M.
TI  - On the maximum principle in the linear-elasticity theory
JO  - Acta Universitatis Carolinae. Mathematica et Physica
PY  - 1978
SP  - 65
EP  - 68
VL  - 19
IS  - 2
UR  - http://geodesic.mathdoc.fr/item/AUCMP_1978_19_2_a10/
LA  - en
ID  - AUCMP_1978_19_2_a10
ER  - 
%0 Journal Article
%A Štípl, M.
%T On the maximum principle in the linear-elasticity theory
%J Acta Universitatis Carolinae. Mathematica et Physica
%D 1978
%P 65-68
%V 19
%N 2
%U http://geodesic.mathdoc.fr/item/AUCMP_1978_19_2_a10/
%G en
%F AUCMP_1978_19_2_a10
Štípl, M. On the maximum principle in the linear-elasticity theory. Acta Universitatis Carolinae. Mathematica et Physica, Tome 19 (1978) no. 2, pp. 65-68. http://geodesic.mathdoc.fr/item/AUCMP_1978_19_2_a10/